# SDR DALA2024031203237

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 29,619 hours, 11,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5390668) L1 & COCKPIT DOOR EMERGENCY LIGHTS INOP. R&R EMERGENCY BATTERY & CHARGER PER B737 AMM 33-51. OPS CK GOOD.
